MathSciNet Relay Station
MathSciNet bibliographic data
MR2291838 33E30 (33-04 33C05 33C67 34M15)
Maier, Robert S. The 192 solutions of the Heun equation. Math. Comp. 76 (2007), no. 258, 811–843 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement